# SDR UALA2012040302068

- Difficulty date: April 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,591 hours, 10,503 cycles
- Engine: Pwa PW4056
- Engine time: 53,773 hours, 6,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW564R
- Part serial: 727743
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 53,773 hours, 6,328 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, R
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE HIGH VIBRATION, RTFL.  ENGINE EXPERIENCED COMPRESSOR STALL AND WAS SHUTDOWN BY FLIGHT CREW.  NR 1 ENGINE BIRD STRIKE.  DAMAGE TO NOSE COWL. REPLACED NR 1 ENGINE AND INLET COWL.
